# SDR GAIA00365A

- Difficulty date: June 16, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 424244
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 727 - MHR - LOSS OF HYDRAULIC FLUID, THEN PRESSURE (HYDRAULIC SYSTEM A).  ALTERNATE FLAPS OPERATION REVERSED.  AIRCRAFT RETURNED AND MADE UNEVENTFUL LANDING AT MHR.  VERIFIED PROPER OPERATION OF I/N AND OUTBOARD ALTERNATE FLAPS.  FOUND CONNECTORS TO INDICATORS REVERSED.  REPOSITIONED CORRECTLY.  OPS CHECK GOOD.  REMOVED AND REPLACED RIGHT FLAP DRIVE MOTOR.  OPS CHECK AND LEAK CHECK GOOD.  REMOVED AND REPLACED NR 1 AND NR 2 ENGIEN DRIVEN PUMPS IAW B727 MM 29-11-32.  BLED A SYSTEM HYDRAULIC AND SERVICED TO FULL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
